MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nodule (4551)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient injected in the lips with 1ml of juvéderm® volbella¿ xc, in the smile line with 1ml of juvéderm®vollure¿ xc and in the jawline, checks and prejowl sulcus with 1ml of juvéderm® voluma¿ xc present "delayed onset nodules affecting right lower lip, and bilateral jawline".Later healthcare professional reported approximately two months after injection patient had a lip touch up and "patient noticed swelling of the right side lower lip" and six days later "left sided jawline inflammation" and then "swelling progressed to the right side of the jawline with nodule formation", healthcare professional also indicate "bilateral jawline swelling with nodule formation and lower lip swelling with nodule formation" and "inflammation of lips and filler migration".Patient was pretreatment with topical ointment naxexis ointment and posttreatment with ice and for the symptoms patient was treatment with doxycycline 100mg twice a day for 14days.Event is ongoing.This record is for the product juvéderm® volbella¿ xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24513776
Report Number3005113652-2026-00210
Device Sequence Number13198117
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1002893503(11)241021(17)260921
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Catalogue Number96181
Device Lot Number1002893503
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale